# SDR AALA201802269069

- Difficulty date: February 22, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N860NN
- Make and model: Boeing 737823
- Aircraft serial: 40583
- Aircraft time: 23,075 hours, 9,206 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHT LENS BEZEL IS DAMAGED. EMERGENCY EXIT LIGHT IN FORWARD GALLEY 1R PLASTIC COVER CAME OFF. R1 DOOR EMERGECY LIGHT LENS DAMAGED, EMERGECY LIGHT OPERATIVE, LENS SECURED WITH CLEAR TAPE AS REQUIRED. REMOVED AND REPLACED EMERGENCY EXIT LIGHT IN FORWARD GALLEY IAW AMM 33-51-01.
